While taking Nitrofur-macro for a bladder infection, can I drink wine?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

23 Oct 2009

It will reduce the effectiveness of the macro. It may make you nauseous.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Could Phentermine cause a female to have a bladder infection?

I began taking Phentermine four weeks ago and have developed a bladder infection. Could the Phentermine have caused the infection, as I have not had ...

1 answer 2 Jun 2010

Bladder infections on spiriva. I would like to know if anyone else is having this problem?

Three bladder infection in the 7 months on spiriva along with voice changes. It is begining to really bother me. My breathing is better but I can not ...

1 answer 27 Apr 2011

Bladder mystery?

Hello I have a VERY frusterating problem. Im in my early 20s, and I got a bladder infection 2 weeks ago. Since then I have had to switch medications ...

1 answer 1 Oct 2011

Can taking senokot contribute to bladder infection?

I seem to get a bladder infection each time I use a big dose of senokot, could some of the ingredients trigger this?

1 answer 6 Feb 2012

Completed the full dosage of Cipro for a bladder infection, should I still be in pain?

The bladder infection is accompanied with intense itching inside of my vaginal walls. The doctor said it was probably yeast. She prescribed me ...

4 answers 17 Mar 2013